# SDR A6WA202409238813

- Difficulty date: September 18, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 46,096 hours, 43,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trim Panel
- Part number: 459100129
- Condition: Cracked
- Location: Zone 200
- Part time: 46,096 hours, 43,568 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM EDGE FOUND BROKEN AND CORRODED ON WARDROBE   AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED TRIM EDGE ON WARDROBE IAW CMM 25-20-52 REV 8, AND CRJ200 SRM 51-22-00 REV 39.
